# SDR SWAA2021062172973

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 241ACF AT AFT GALLEY AREA (1 EA) ; / REPAIRED FLOOR PANEL 241ACF ON AFT GALLEY AREA ASPER BOEING 737-700 SRM 53-00-50-2R-6 REPAIR 6.TOOL USED: CALIPER PN 500-197-30 SN A18229508 DUE DATE 09/AUG/21; HOT BONDER PN HCS9200B SN 15102320 DUE DATE 19/NOV/21; SCALE PN SCA-301 SN AE-412134 DUE DATE 24/FEB/22; SCA-301 SN AE-412130 DUE DATE 24/FEB/22; CL5000 SN AE-408752 DUE DATE 19/MAR/22; HOT BONDER PN HCS9000B SN 18175469 DUE DATE 08/JUL/21.; REPAIRED FLOOR PANEL 241ACF ON AFT GALLEY AREA ASPER BOEING 737-700 SRM 53-00-50-2R-6 REPAIR 6.TOOL USED: CALIPER PN 500-197-30 SN A18229508 DUE DATE 09/AUG/21; HOT BONDER PN HCS9200B SN 15102320 DUE DATE 19/NOV/21; SCALE PN SCA-301 SN AE-412134 DUE DATE 24/FEB/22; SCA-301 SN AE-412130 DUE DATE 24/FEB/22; CL5000 SN AE-408752 DUE DATE 19/MAR/22; HOT BONDER PN HCS9000B SN 18175469 DUE DATE 08/JUL/21.
